Alert archive / Nevada / Wind Advisories in 2020
Wind Advisory 8, NWS Reno, NV
NWS Reno, NV issued this wind advisory at May 9, 2020, 3:04 PM PDT for 7 counties in Nevada; 4 counties in California. It took effect at May 11, 2020, 1:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2020, 3:04 PM PDT (22:04 UTC)
- In effect from
- May 11, 2020, 1:00 PM PDT
- Expired
- May 11, 2020, 8:07 PM PDT
- In force
- 7 hr
- Issued by
- NWS Reno, NV
Counties Lassen County, CA, Modoc County, CA, Plumas County, CA, Sierra County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 18 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4024 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
453 WWUS75 KREV 092204 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 304 PM PDT Sat May 9 2020 CAZ070-071-NVZ003-005-110000- /O.NEW.KREV.WI.Y.0008.200511T2000Z-200512T0400Z/ Surprise Valley California-Lassen-Eastern Plumas- Eastern Sierra Counties-Greater Reno-Carson City-Minden Area- Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Portola, Susanville, Westwood, Sierraville, Loyalton, Sparks, Verdi, Gardnerville, Virginia City, Empire, and Gerlach 304 PM PDT Sat May 9 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Lassen-Eastern Plumas-Eastern Sierra Counties, Surprise Valley California, Greater Reno-Carson City-Minden Area and Northern Washoe County. * WHEN...From 1 PM to 9 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Cross winds could impact high profile vehicles as well. * ADDITIONAL DETAILS...Wind prone areas along Highway 395 from Susanville to the Carson Valley could occasionally gusts over 55 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ001-004-110000- /O.NEW.KREV.WI.Y.0008.200511T2200Z-200512T0500Z/ Mineral and Southern Lyon Counties- Western Nevada Basin and Range including Pyramid Lake- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, Schurz, Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 304 PM PDT Sat May 9 2020 ...WIND ADVISORY IN EFFECT FROM 3 PM TO 10 PM PDT MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts 50 to 55 mph expected. * WHERE...Mineral and Southern Lyon Counties and Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 3 PM to 10 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust could reduce visibility on area roadways to less than 1 mile at times. * ADDITIONAL DETAILS...Wave heights on Pyramid Lake could reach 2 to 4 feet with the highest waves on the north and east shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ072-NVZ002-110000- /O.NEW.KREV.LW.Y.0030.200511T1800Z-200512T0600Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 304 PM PDT Sat May 9 2020 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY FOR LAKE TAHOE... * WHAT...Southwest winds 15 to 25 mph with gusts 40 to 45 mph expected. Waves 2 to 4 feet, highest on the north and east shores. * WHERE...Lake Tahoe. * WHEN...From 11 AM to 11 PM PDT Monday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
3 follow-up statements
436 WWUS75 KREV 102044 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 144 PM PDT Sun May 10 2020 CAZ070-071-NVZ003-005-120000- /O.CON.KREV.WI.Y.0008.200511T2000Z-200512T0400Z/ Surprise Valley California-Lassen-Eastern Plumas- Eastern Sierra Counties-Greater Reno-Carson City-Minden Area- Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Portola, Susanville, Westwood, Sierraville, Loyalton, Sparks, Verdi, Gardnerville, Virginia City, Empire, and Gerlach 144 PM PDT Sun May 10 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT MONDAY... * CHANGES...None. * WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Lassen-Eastern Plumas-Eastern Sierra Counties, Surprise Valley California, Greater Reno-Carson City-Minden Area and Northern Washoe County. * WHEN...From 1 PM to 9 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Cross winds could impact high profile vehicles as well. * ADDITIONAL DETAILS...Wind prone areas along Highway 395 from Susanville to the Carson Valley could occasionally gusts over 55 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ001-004-120000- /O.CON.KREV.WI.Y.0008.200511T2200Z-200512T0500Z/ Mineral and Southern Lyon Counties- Western Nevada Basin and Range including Pyramid Lake- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, Schurz, Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 144 PM PDT Sun May 10 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 10 PM PDT MONDAY... * CHANGES...None. * WHAT...Southwest winds 20 to 30 mph with gusts 50 to 55 mph expected. * WHERE...Mineral and Southern Lyon Counties and Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 3 PM to 10 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust could reduce visibility on area roadways to less than 1 mile at times. * ADDITIONAL DETAILS...Wave heights on Pyramid Lake could reach 2 to 4 feet with the highest waves on the north and east shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ CAZ072-NVZ002-120000- /O.CON.KREV.LW.Y.0030.200511T1800Z-200512T0600Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 144 PM PDT Sun May 10 2020 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY FOR LAKE TAHOE... * CHANGES...None. * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Waves 2 to 4 feet, highest on the north and east shores. * WHERE...Greater Lake Tahoe Area. * WHEN...From 11 AM to 11 PM PDT Monday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
010 WWUS75 KREV 112243 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 343 PM PDT Mon May 11 2020 CAZ070-071-NVZ003-005-120400- /O.CON.KREV.WI.Y.0008.000000T0000Z-200512T0400Z/ Surprise Valley California-Lassen-Eastern Plumas- Eastern Sierra Counties-Greater Reno-Carson City-Minden Area- Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Portola, Susanville, Westwood, Sierraville, Loyalton, Sparks, Verdi, Gardnerville, Virginia City, Empire, and Gerlach 343 PM PDT Mon May 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * CHANGES...Separated wording for winds for most areas versus wind-prone areas. * WHAT...Southwest to west winds 15 to 25 mph with gusts to 40 mph expected for most areas, with 20 to 35 mph with gusts to 50 mph in wind prone areas along Highway 395 and Interstate 580. * WHERE...Lassen-Eastern Plumas-Eastern Sierra Counties, Surprise Valley California, Greater Reno-Carson City-Minden Area and Northern Washoe County. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. Cross winds could impact high profile vehicles as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... Continue to secure loose outdoor items such as patio furniture and trash cans as winds could blow these items away. && $$ NVZ001-004-120500- /O.CON.KREV.WI.Y.0008.000000T0000Z-200512T0500Z/ Mineral and Southern Lyon Counties- Western Nevada Basin and Range including Pyramid Lake- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, Schurz, Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 343 PM PDT Mon May 11 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * CHANGES...Separated wording for winds for most areas versus wind-prone areas. * WHAT...Southwest to west winds 15 to 25 mph with gusts to 40 mph expected for most areas, with 20 to 30 mph with gusts to 50 mph in wind prone areas. * WHERE...Mineral and Southern Lyon Counties and Western Nevada Basin and Range including Pyramid Lake. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Blowing dust could reduce visibility on area roadways to less than 1 mile at times in localized areas. * ADDITIONAL DETAILS...Wave heights on Pyramid Lake could reach 2 to 4 feet with the highest waves on the north and east shores. PRECAUTIONARY/PREPAREDNESS ACTIONS... Continue to secure loose outdoor items such as patio furniture and trash cans as winds could blow these items away. The best thing to do is to make sure you have extra food and water on hand, flashlights with spare batteries, and/or candles in the event of a power outage. && $$ CAZ072-NVZ002-120600- /O.CON.KREV.LW.Y.0030.000000T0000Z-200512T0600Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 343 PM PDT Mon May 11 2020 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR LAKE TAHOE... * CHANGES...Slightly lowered winds. * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. Waves 2 to 4 feet, highest on the north and east shores. * WHERE...Greater Lake Tahoe Area. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
821 WWUS75 KREV 120307 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 807 PM PDT Mon May 11 2020 NVZ004-130300- /O.CAN.KREV.WI.Y.0008.000000T0000Z-200512T0500Z/ /O.NEW.KREV.LW.Y.0031.200512T1500Z-200513T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 807 PM PDT Mon May 11 2020 ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT TUESDAY FOR PYRAMID LAKE... * CHANGES...Wind Advisory cancelled. Lake Wind Advisory for Pyramid Lake issued for Tuesday. * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph expected. Waves 2 to 4 feet. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 8 AM to 8 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ070-071-NVZ003-005-120415- /O.CAN.KREV.WI.Y.0008.000000T0000Z-200512T0400Z/ Surprise Valley California-Lassen-Eastern Plumas- Eastern Sierra Counties-Greater Reno-Carson City-Minden Area- Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Portola, Susanville, Westwood, Sierraville, Loyalton, Sparks, Verdi, Gardnerville, Virginia City, Empire, and Gerlach 807 PM PDT Mon May 11 2020 ...WIND ADVISORY IS CANCELLED... Winds are diminishing across the area and only wind prone areas will see a few gusts overnight, so the advisory is cancelled. $$ NVZ001-120415- /O.CAN.KREV.WI.Y.0008.000000T0000Z-200512T0500Z/ Mineral and Southern Lyon Counties- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, and Schurz 807 PM PDT Mon May 11 2020 ...WIND ADVISORY IS CANCELLED... Winds are diminishing across the area and only wind prone areas will see a few gusts overnight, so the advisory is cancelled. $$ CAZ072-NVZ002-130600- /O.EXT.KREV.LW.Y.0030.000000T0000Z-200513T0600Z/ Greater Lake Tahoe Area- Including the cities of South Lake Tahoe, Tahoe City, Truckee, Markleeville, Stateline, Glenbrook, and Incline Village 807 PM PDT Mon May 11 2020 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY FOR LAKE TAHOE... * CHANGES...Extended through Tuesday evening. * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph expected. Waves 2 to 4 feet, highest on the north and east shores. * WHERE...Greater Lake Tahoe Area. * WHEN...Until 11 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at May 9, 2:59 PM PDT, 5 minutes earlier.
Area forecast discussion, May 9, 2:59 PM PDT, 5 minutes before
Area Forecast Discussion
National Weather Service Reno NV
259 PM PDT Sat May 9 2020
.SYNOPSIS...
High pressure moving across the Great Basin continues to bring
tranquil conditions and very warm temperatures through Sunday. A
few thunderstorms are still possible late this afternoon and
evening in parts of Mono and Mineral counties. For Monday into
Tuesday, a low pressure system is expected to generate gusty
southwest winds with rain and a little high elevation snow. Much
cooler temperatures are also forecast through mid-week.
&&
.DISCUSSION...
Very warm daytime temperatures with a little zephyr-like breeze
is likely for the rest of today with some scattered cirrus cloud
cover as the axis of the high pressure ridge lines itself up with
the Sierra. A few isolated thunderstorms are possible to pop up in
some areas of Mono and Mineral counties later this afternoon into
the evening hours, but overall confidence is low due to lack of
low to mid-level moisture. It could be just cumulus buildups over
higher terrain, but have left slight chances in the forecast.
On Sunday, daytime temperatures are likely to be a bit cooler
compared to today's, but nonetheless still above average. The main
change will be an increase to southwest winds in response to a
tightening pressure gradient as a low pressure trough from the
west begins to replace the ridge heading towards the east.
Confidence in thunderstorm development in the region on Sunday has
diminished due to lack of instability and too much shear forecast
with the best chances for extreme eastern portions of Churchill
and Mineral counties. Winds are highly likely to be the strongest
on Monday into Tuesday as the low pressure trough moves into the
west coast. Here are the specifics regarding the winds:
* Winds Sunday: With the ridge axis sliding east Sunday and thermal
gradients between the Sierra and the basin still quite stout...
there is likely to be a short period of gusts in excess of 30 mph
along the Sierra Front out into the far western portions of the
basin late Sunday afternoon into Sunday evening. This may be too
late and short lived to warrant a Lake Wind Advisory for Pyramid
so we will hold off on that for now. Tahoe may also be borderline
by late afternoon.
* Winds Monday onward: The stronger winds will occur Monday ahead
of an incoming trough of low pressure. The location of the jet
will help increase winds. This will be mainly a gradient driven
wind although morning soundings did show a very weak and brief
downslope signature late Monday afternoon. While somewhat low-
end...we should see a period of widespread gusts in the 40-50
mph range. With this in mind we will issue a Wind Advisory for
much of the area north of Highway 50 and east of Highway 395.
That includes all locations except Tahoe (a Lake Wind Advisory
will be in effect there) and Mono County. Mono County is tricky.
Wind gusts may exceed 50 mph north of Bridgeport around
Coleville... Walker and Topaz Lake...but the southern two-thirds
of the county may not be quite as windy. Blowing dust will also
be an issue for Pershing and Churchill counties for Monday
afternoon/evening. While still breezy...winds will be lighter
Tuesday through the remainder of the week. Winds revert to a
more typical warm season pattern by next weekend.
Precipitation begins to move into northeast California and the
Tahoe Basin by Monday afternoon with mostly rain and high
elevation snow showers. Shower coverage increases throughout the
day with the best chance for some spillover into western Nevada
late Monday into Tuesday with support from the upper-level jet.
More of the widespread precipitation looks likely to decrease
during the day on Tuesday into early Wednesday morning becoming
more scattered around the Tahoe Basin and northeast California.
Have added in slight chances for thunder/pellet shower activity
for these areas on Tuesday afternoon/evening given the time of
year and unstable conditions with the presence of the trough.
However, confidence remains low at this time.
As for QPF totals by Wednesday morning, most locations in the
Sierra and northeast California are forecast to end up with at
least 0.10 inches of liquid with 0.25-0.50 inches along the crest.
Snow totals are very minimal with up to an inch possible near Echo
and Ebbetts passes. For western Nevada, chances look to be
confined to locations west of US-95 due to shadowing effects.
Reno-Carson City-Minden areas could see 0.01-0.04 inches with a
bit higher totals in the foothills.
Temperatures next week will be much cooler than this weekend's
with highs 5-10 degrees below average for Tuesday, Wednesday, and
Thursday. The coldest temperatures of the week look likely for
Wednesday and Thursday mornings with lows in the low 30s for the
Sierra and 30s/low 40s for western Nevada with possible freeze
spots in rural areas during this time.
By the end of next week, our active pattern looks to continue with
chances for additional light precipitation, breezy winds, and
average temperatures. -LaGuardia
&&
.AVIATION...
West winds are forecast to pick up later this afternoon into the
evening hours across the region. Expect gusts in the 15-20 kt
range during this time. Isolated thunderstorms are still possible
this afternoon for areas mainly south of US-50 and into Mono
County where we currently have some cumulus buildups.
For Sunday, afternoon and evening zephyr winds will spread from
the Sierra to western NV creating breezy westerly gusts mainly in
the 20-30 kt range.
A stronger wind event sets up Sunday night into Monday as a low
pressure system off the west coast moves inland. Expect increasing
turbulence east of the Sierra crest Sunday night and strong winds
Monday at all area terminals. Strong winds at Sierra ridge level
may continue through Wednesday morning. Overall light precipitation
is expected with this event, but more intense showers could
create brief periods of MVFR/IFR conditions in the Sierra and
northeast CA, and MVFR for portions of western NV. -LaGuardia/JCM
&&
.FIRE WEATHER...
A few isolated thunderstorms are possible near and just east of
elevated terrain in Mono...southern Lyon...and western Mineral
counties late this afternoon and early this evening. Little rainfall
would be associated with any storms...mainly gusty outflow winds and
a few lightning strikes. Chances for thunderstorms are decreasing
for Sunday as the middle levels of the atmosphere are becoming more
stable.
The main impactor in the fire weather world will likely be increased
winds along with relatively low humidity Monday. Wind gusts in the
lower valleys of far western Nevada and northeast California could
reach 40-50 mph Monday while humidity drops below 15%. This follows
a couple of days of very warm temperatures and drying. Our partners
in the fire community have not indicated heavier fuels have cured
enough to carry fire yet. That is the primary reason we will not be
issuing any Fire Weather Watches or Red Flag Warnings. But be aware
the gusty winds and low humidity could result in near critical
conditions in very localized areas where fine fuels are abundant
enough to carry fire...if one were to start.
Winds will continue breezy Tuesday...but the humidity will be
rising. There is even a chance for some wetting rains in parts of
northeast California and the Sierra late Monday night into Tuesday.
&&
.REV Watches/Warnings/Advisories...
NV...Wind Advisory from 3 PM to 10 PM PDT Monday NVZ001-004.
Wind Advisory from 1 PM to 9 PM PDT Monday NVZ003-005.
Lake Wind Advisory from 11 AM to 11 PM PDT Monday for Lake Tahoe
in NVZ002.
CA...Wind Advisory from 1 PM to 9 PM PDT Monday CAZ070-071.
Lake Wind Advisory from 11 AM to 11 PM PDT Monday for Lake Tahoe
in CAZ072.
&&
For more information from the National Weather Service visit...
http://weather.gov/renoThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:04 PM PDT | Lake Wind Advisory | REV | Douglas, Washoe | 3 days |
Nearby
Wind Advisories in Nevada, 2020Wind Advisories in California, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.